Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

FRIF retreat meeting 2014, rencontres de la Fédération de Recherche Interactions Fondamentales

Europe/Paris
VVF-Belambra of Dourdan

VVF-Belambra of Dourdan

Club Belambra « Le Normont » Avenue d’Orléans 91410 Dourdan
Amir-Kian Kashani-Poor (LPT-ENS) , Matteo Cacciari (LPTHE Paris) , Pietro Slavich (LPTHE Paris) , Sandro De Cecco (University of Paris VI and VII - LPNHE)
Description
This is the third edition of the FRIF "retreat" meeting.

 

It gathers theorists from the  LPT-ENS and LPTHE, as well as colleagues from the  LPNHE, the GReCO group at IAP and the theory group of APC, for two days of seminars and conversations on future projects of the FRIF.

The meeting is scheduled to take place on January 23-24, at the VVF-Belambra in Dourdan, 50km south of Paris. Accommodation at the hotel for the night 23-24 is available for those who expressed interest. Transportation by bus from and to Paris will be provided.

    • 08:30 10:00
      Bus transfer to Dourdan
    • 10:00 10:30
      Presentation of the FRIF
      Président de session: Matteo Cacciari (LPTHE Paris)
    • 10:30 11:00
      Welcome Coffee 30m
    • 11:00 13:00
      Session 1
      • 11:00
        Discrete parafermions and quantum-group symmetries 40m
        Orateur: Yacine Ikhlef (LPTHE)
        Transparents
      • 11:40
        Discussion 5m
      • 11:45
        Presentation of participants 1h 15m
        About 2 minutes for each participant
        Orateur: All
    • 13:00 14:30
      Lunch break 1h 30m
    • 14:30 16:00
      session 2
      • 14:30
        Mean field theory of the glass and jamming transitions (10 years later) 40m
        Orateur: Francesco Zamponi (LPT-ENS)
        Transparents
      • 15:10
        Discussion 5m
      • 15:15
        One dimensional Josephson junction ladders and their mapping to ID models 40m
        Orateur: Lev Ioffe (LPTHE)
      • 15:55
        Discussion 5m
    • 16:00 16:30
      coffee break 30m
    • 16:30 18:00
      session 3
      • 16:30
        Supergravity vs String Theory 40m
        Orateur: Bernard Julia (LPT-ENS)
      • 17:10
        Discussion 5m
      • 17:15
        Quantum gravity perturbations 40m
        Orateur: Patrick Peter (IAP - GReCO)
        Transparents
      • 17:55
        Discussion 5m
    • 18:00 19:00
      Buffer time 1h
    • 19:00 22:00
      Conference reception 3h
    • 09:00 10:30
      Session 4
      • 09:00
        Holographic Theories for QCD 40m
        Orateur: Elias Kiritsis (APC)
        Transparents
      • 09:40
        Discussion 5m
      • 09:45
        Dirac gaugino models and the Higgs 40m
        Orateur: Mark Goodsell (LPTHE)
        Transparents
      • 10:25
        Discussion 5m
    • 10:30 11:00
      Coffee break 30m
    • 11:00 13:00
      Session 5
      • 11:00
        High energy cosmic rays results and perspectives 40m
        Orateur: Antoine Letessier-Selvon (LPNHE)
        Transparents
      • 11:40
        Discussion 5m
      • 11:45
        FRIF future plans & discussion 1h 15m
    • 13:00 14:30
      Lunch break 1h 30m
    • 14:30 15:15
      Session 6
      • 14:30
        Physics at the LHC, Higgs sector and NP searches 40m
        Orateur: Dimitris Varouchas (LPNHE)
        Transparents
      • 15:10
        Discussion 5m
    • 15:15 15:30
      Closing
      Président de session: Matteo Cacciari (LPTHE Paris)
    • 15:30 16:30
      Bus transfer to Paris 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×